# SDR 08FDEA03603

- Difficulty date: August 27, 2008
- Submitted: August 28, 2008
- Operation: Air carrier
- Aircraft: N661FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 760
- Aircraft time: 19,763 hours, 10,484 cycles
- Engine: Ge CF680C2*
- Engine time: 17,309 hours, 9,173 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Unstable
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

NR 1 ENGINE N1 INDICATION BECAME UNSTABLE DURING CLIMB.  REPEAT WRITE-UP, THEN EGT EXCEEDED LIMITS AT 952 DEG.  THEN FUEL FLOW INDICATION BECAME UNSTABLE WITH SURGING AND YAW.  PULLED TO IDLE N-1 AND FF INDICATION REMAINED UNSTABLE BUT SURGING STOPPED.  R&R N1 SENSOR, FUEL CONTROL, C.I.T. SENSOR AND BORESCOPED.
